Aerial Workshops
with JOSEPH PINZON

Saturday, Sep 16

Workshop Times

Dance Trapeze 9:00 to 10:30
Preparatory only 10:45 to 12:00
Aerial Research & Development 1pm to 2:30
Intermediate/Advanced Silks 2:30 to 4:00
Static Trapeze 4:30 to 6:00
Privates 6:00 to 7:00
Privates 7:00 to 8:00

With over 10 years in the industry, Joseph Pinzon has developed a refined sense of movement and technique in the air. From graduating from the National Circus School in Montréal and having worked for Cirque Éloize, Chamäleon Productions, Compania Finzi Pasca, Les 7 Doigts de la Main, and Cirque du Soleil, he has gained valuable knowledge of different performance genres. He served as the Artistic Director for four shows created for the MS Europa 2, the #1 ranked luxury cruise liner in the world, for 2 years. He has recently founded a new company called Short Round Productions, which will be premiered its first show in 2016.

Dance Trapeze – 9:00 am – 10:30 am

This 1.5 hour workshop introduces students to this single-point discipline. We will explore which static trapeze techniques are applicable to this similar apparatus, and uncover how to make the ones that function differently work in a practical way. Single-point movements, such as spinning, swinging, and orbiting will be reviewed. Some time will be reserved to create sequences that the students can continue to develop individually after the workshop.

Register Online

Aerial Research & Development – 1pm to 2:30

Designed for intermediate and advanced level aerialists, this 1.5 hour workshop explores movement and fluidity in the process of creating new work. We will expand upon and deconstruct already established technique to develop sequences and transitions. Patterns and structures of acts will also be examined to discover how they function in the context of artistic goals and aesthetics.

Register Online

Intermediate/Advanced Silks 2:30pm to 4:00pm

This 1.5 hour workshop for intermediate and advanced silks students will demonstrate ways to perform techniques efficiently for routines. We will review common techniques and explore methods for individualization. Research into the different functionality of the apparatus (together, separate, spread) will be examined, as well as starting points for creating new sequences and drops. Students with acts and sequences will be encouraged to demonstrate their work for collective artistic brainstorming.

Prerequisites: Intermediate and advanced silks students

Register Online

Static Trapeze 4:30pm – 6:00 pm

INTERMEDIATE TO ADVANCED This 1.5 hour workshop will review and clean up established technique, as well as go over alternative methods for executing moves for more efficient performance. New and more advanced techniques, such as release moves, will be introduced. Time will also be spent combining moves for sequences and exploring innovative choreographic movements to help transition between tricks.

Register Online

Private Training – Please contact Jean-Luc Martin 619-487-1239 or info@SanDiego Circus Center.org

Timeslots available are:

Privates 6:00 to 7:00  ($100/hour)

Privates 7:00 to 8:00 ($100/hour)